Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 218, Number 3, Pages 513–516 (Mi dan38547)  

MATHEMATICS

Conjugate gradient methods that do not require the solution of one- dimensional minimization problems

Yu. M. Danilin

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (427 kB)

Bibliographic databases:
UDC: 518:519.3
Presented: А. Н. Тихонов
Received: 28.02.1974

Citation: Yu. M. Danilin, “Conjugate gradient methods that do not require the solution of one- dimensional minimization problems”, Dokl. Akad. Nauk SSSR, 218:3 (1974), 513–516

Citation in format AMSBIB
\Bibitem{Dan74}
\by Yu.~M.~Danilin
\paper Conjugate gradient methods that do not require the solution of one- dimensional minimization problems
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 218
\issue 3
\pages 513--516
\mathnet{http://mi.mathnet.ru/dan38547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0371063}
\zmath{https://zbmath.org/?q=an:0307.49032}


Linking options:
  • http://mi.mathnet.ru/eng/dan38547
  • http://mi.mathnet.ru/eng/dan/v218/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021